# SDR DALA2024040204011

- Difficulty date: March 30, 2024
- Submitted: April 2, 2024
- Operation: Air carrier
- Aircraft: N389DA
- Make and model: Boeing 737832
- Aircraft serial: 30376
- Aircraft time: 72,141 hours, 28,858 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0269919) VERTICAL STIFFENER AT STA 663 LBL 59 WL 200 HAS 4 EA CRACKED FASTENER HOLES. COMPLIED WITH ER/A 616830-14 REV O FOR VERTICAL STIFFENER AT STA 663 LBL 59 WL 200 4 EA CRACKED FASTER HOLES.
